Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Effects of chantix medicines - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   hi
User :   hello doc
Doctor :   how can i help you?
User :   I have a really serious question for you
User :   if you have a minute let me explain first
Doctor :   ok
Doctor :   yell me
User :   two years ago I went to my GP for a cough I had
User :   he believed it was due to smoking
User :   he recommended a pulmany specialist
User :   which I saw and had all kind's of test done
User :   he prescribed chantix which was new this was in 2006
User :   I took the first seven pills before I got migrane headaches so bad I couldn't drive
User :   I had to stop taking
User :   since then my health has been going down hill. I have seen many many many specialist non that can figure out whats going on
User :   my new syptoms after chantix are as listed
Doctor :   what are they?
User :   consitpation, abdominal pain, admit to ER 4 times for chest pain, muscle weakness, high heart rate (tachacardia),
User :   anxeity attacks
Doctor :   ok
User :   acid reflux
User :   all of these are new
Doctor :   ok
User :   and most important of all my testosterone levels have dropped to 213
User :   i have an appoinment with an endo june 16th
Doctor :   ok
Doctor :   For health information Please fill these details -Age: Gender: Occupation: Location: Marital Status: User :   36 Male - IT Manager
User :   Married
Doctor :   ok
User :   I am going to suggest to the endo maybe a pituitary function test
User :   if you need any lab info let me know I have all readings
Doctor :   Do you have any other health problems?
User :   no
Doctor :   ok
User :   have had ecocardiagrams and stress tests
Doctor :   ok
User :   only odd thing they found was elevate heart rate before even starting the stress test
Doctor :   ok
Doctor :   that might have been to anxiety
User :   yes that is what they said also
Doctor :   ok
User :   except on two occasions to the ER the ER doctors also noticed this same issue
Doctor :   ok
User :   had ekg's and enzyme 24hr
Doctor :   ok
User :   all came back ok for a great heart
Doctor :   what did they say?
User :   they are puzzled
User :   hiatal hernia and removal of two colon polyps also with in this last two years
Doctor :   were yuou usin any other medications to quit smoking?
User :   no only chantix and only took the first weeks worth
Doctor :   ok
Doctor :   do you have some kidney disorder
User :   GP says labs came back normal
Doctor :   ok
User :   I did have another strange thing happen also
Doctor :   before starting on chantix were you using any medicines
User :   no neverr taken any meds before chantix
Doctor :   ok
User :   now I take bistolic, norvasc, xanax and at night lipitor and acid reflux meds
Doctor :   ok
User :   the cholestorol is another thing thats changed in the last two years
User :   high readings
Doctor :   ok
Doctor :   i would suggest you to visit the site that i can give
User :   ok
Doctor :   WWW.WWWW.WW Doctor :   did you get that?
User :   yes
Doctor :   Please fill the feedback form
Doctor :   have i assisted you ?
User :   yes
Doctor :   Have you filled the feedback form which I have sent?
User :   yes I have do you think that chantix could possibly be related to a pituitary problem?
User :   and could possibly be causing my issues
Doctor :   not the best of my knowledge
Doctor :   to the best of my knowledge
User :   well remeber our convo if the news breaks that there is an issue because I believe it will be related and only found with a HGH screening
User :   but thank you for your help
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor